# SDR SWAA2016060652332

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 29,765 hours, 17,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT SIGN LIGHT LENS MISSING AT ROW 11.  INSTALLED LENS IAW SIP.
